# SDR DHL2006764515

- Difficulty date: April 5, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASTAR N/R 015815 DISCREPANCY: NR 6 SLAT OB ACT ROD END MOUNT RIB CRACKED REMOVED AND REPLACED RIB NR 6 SLAT OB ACT ROD END MOUNT PO NR 619549 P/N 65-17294-14 IAW B727 SRM 51-30-2.
